# SDR UALA2011022100875

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 60,897 hours, 8,921 cycles
- Engine: Pwa PW4090
- System (JASC): 3820 · Wash Water System
- Part: Heater
- Part number: 8921340G1
- Part serial: 2229
- Condition: Overheated
- Location: Wash Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAVE ELECTRICAL BURN ODOR AT LAV NEXT TO DOOR 2L.  WATER HEATER EXTREMELY HOT, ESPECIALLY IN AREA OF THE ON-OFF SWITCH.  SWITCH SELECTED TO OFF, ODOR DISSIPATED SLIGHTLY BUT STILL DETECTABLE. WATER HEATER LAV AT DOOR 2L. HAD ELECTRICAL BURNING ODOR. HEATER SWITCHED OFF. CKD TOP OF HEATER FOR ELECTRICAL WIRE BURNING: FOUND NONE, HEATER INOP WILL NOT HEAT WATER. HEATER TURNED OFF AND CB COLLARED. REPLACED FAILED WATER HEATER.
